# SDR FDEA201212134292

- Difficulty date: December 13, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 1640 UPPER CHORD HAS SEVERAL GOUGES, SCRATCHES, AND   CORROSION.  R & R FLOORBEAM STA 1640 IAW SRM 51-40-02 AND DWG 146N5111.  CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL II AND VI.  MAJOR REPAIR.
